SOME FIXED POINT THEOREMS IN BRANCIARI METRIC SPACES
No Thumbnail Available
Date
2017
Journal Title
Journal ISSN
Volume Title
Publisher
Walter de Gruyter Gmbh
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we investigate the existence and uniqueness of a fixed point of certain contraction via auxiliary functions in the context of complete Branciari metric spaces endowed with a transitive binary relation. Our results unify and extend some existing fixed point results in the related literature.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Roldán López de Hierro, Antonio Francisco/0000-0002-6956-4328
Keywords
Banach contraction, Branciari metric spaces, generalized metric, fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
67
Issue
5
Start Page
1189
End Page
1202